- Previous Article
- Next Article
- Table of Contents
Applied Mathematics and Optimization, Vol.30, No.1, 103-109, 1994
Metric Regularity of the Feasible Set Mapping in Semiinfinite Optimization
For parametric systems of (finitely many) equations and (infinitely many) inequalities the well-known concept of metric regularity is shown to be equivalent to the so-called extended Mangasarian-Fromovitz constraint qualification. By this, a corresponding result obtained by Robinson for finite optimization problems my be transferred to semi-infinite optimization. For the proof a local epigraph representation of the constraint set is mainly used.